Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



Current Issue

Volume 4 ~ Issue 2 (March 2018)

# Article Title
1 Dynamics of Diffusive Ratio-Dependent Predator-Prey System Along With Leslie-Gower Model and Harvesting
Authors: R. Sivasamy, K. Sathiyanathan
Full PDF
2 Almost Regular Matrix Summability of Double Conjugate Fourier series
Authors: Ahmadu Kiltho, Ado Balili, M. Abdullahi
Full PDF
3 An Optimal Eighth-Order of King-Type Family Iterative Method for Solving Nonlinear Equations
Authors: A.M.Al-Oufi, I.A.Al-Subaihi
Full PDF
4 Biometrical Study In Assessing Growth And Yield Performances Of Green Bean Varieties Cultivated Under Shaded Environment
Authors: I Gde Ekaputra Gunartha
Full PDF